# SDR VNAA202504140017

- Difficulty date: March 9, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N597NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15412
- Aircraft time: 19,610 hours, 17,533 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC670121378
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FIXED LEADING EDGE RIB SS57.16 AT RH WING.   RIB CRACKED SS57.16 AT RH WING WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND SRM 51-42-10-001-001-A01.
